# SDR DALA2022060803995

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Washer
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 MISSING WASHER AT I/B AND O/B ELEVATOR SERVO CONTROL AT THS ROD EN FITTING (BOLT HEAD) ON LH HORIZONTAL. CORRECTIVE ACTION: INSTALLED WASHERS OF I/B AND O/B SERVO CONTROL ELEVATOR ATTACHMENT HARDWARE ON LH HORIZONTAL STABILIZER SIDE CONTROLS AS PER A330 AMM 27-34. REPLACED ELEVATOR POSITION TRANSDUCER LH 4CS1 AS PER A330 AMM 27-98 PERFORMED CHECK OF ADJUSTMENT OF THE ELEVATOR AND HYDRAULIC ACTUATION AND PERFORMED OPERATIONAL TEST OF THE ELEVATOR AND HYDRAULIC ACTUATION AS PER A330 AMM 27-34. (2269007)
